# SDR AC2A2020091813902

- Difficulty date: September 11, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 5,999 hours, 10,757 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 3G6230V00251
- Condition: Deteriorated
- Location: Swashplate Upper
- Part time: 732 hours, 964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UPPER SWASHPLATE BOOT IS DETERIORATED, METAL RINGS LOOSE, NO ACCEPT/REJECT CRITERIA PROVIDED BY MANUFACTURE, NO DETAILED INSPECTION CRITERIA AVAILABLE.
